Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 80, NWS Milwaukee, WI

October 29, 2011

NWS Milwaukee, WI issued this small craft advisory at Oct 29, 2011, 3:20 PM CDT. It took effect at Oct 30, 2011, 9:00 AM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Oct 29, 2011, 3:20 PM CDT (20:20 UTC)
In effect from
Oct 30, 2011, 9:00 AM CDT
Expired
Oct 30, 2011, 10:00 PM CDT
In force
13 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WHUS73 KMKX 292020
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
320 PM CDT SAT OCT 29 2011

...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE...

.LOW PRESSURE WILL DRAW CLOSER TO THE STATE LATER TONIGHT INTO
SUNDAY. THIS WILL LEAD TO A TIGHTENING PRESSURE GRADIENT WHICH
RESULT IN GUSTY SOUTHERLY WINDS FROM MID MORNING SUNDAY INTO
SUNDAY EVENING. 

LMZ643>646-300430-
/O.NEW.KMKX.SC.Y.0080.111030T1400Z-111031T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
320 PM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY. 


* WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST SUNDAY EVENING

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
977 
WHUS73 KMKX 300155
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CDT SAT OCT 29 2011

...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE...

.LOW PRESSURE WILL DRAW CLOSER TO THE STATE LATER TONIGHT INTO
SUNDAY. THIS WILL LEAD TO A TIGHTENING PRESSURE GRADIENT WHICH
WILL RESULT IN GUSTY SOUTHERLY WINDS FROM MID MORNING SUNDAY INTO
SUNDAY EVENING.

LMZ643>646-301000-
/O.CON.KMKX.SC.Y.0080.111030T1400Z-111031T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
855 PM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT
SUNDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST SUNDAY EVENING

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
228 
WHUS73 KMKX 300903
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 AM CDT SUN OCT 30 2011

...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE...

.SOUTH WINDS WILL INCREASE WITH A TIGHTENING PRESSURE GRADIENT
AROUND LOW PRESSURE...THAT WILL MOVE FROM WESTERN MINNESOTA
ACROSS WISCONSIN TODAY AND TONIGHT. THE SOUTHERLY WINDS WILL
BECOME GUSTY BY MID-MORNING AND BUILD LARGE WAVES. WINDS WILL BACK
TO THE SOUTHWEST EARLY THIS EVENING AND EASE...WITH WAVES EXPECTED
TO SUBSIDE BELOW SMALL CRAFT CRITERIA WITH THE OFFSHORE FLOW BY
LATE EVENING.

LMZ643>646-301715-
/O.CON.KMKX.SC.Y.0080.111030T1400Z-111031T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 AM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 10 PM CDT THIS EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST SUNDAY EVENING. A
  FEW GUSTS TO 30 KNOTS ARE EXPECTED LATE THIS MORNING INTO THE
  EARLY AFTERNOON.

* WAVES: BUILDING TO 3 TO 6 FEET...AND 4 TO 7 FEET NORTH TOWARD
  SHEBOYGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
664 
WHUS73 KMKX 301613
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1113 AM CDT SUN OCT 30 2011

...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE...

.GUSTY SOUTH WINDS WILL PERSIST WITH A TIGHT PRESSURE GRADIENT
AROUND LOW PRESSURE...THAT WILL MOVE FROM EASTERN MINNESOTA
ACROSS WISCONSIN THIS AFTERNOON AND TONIGHT. WINDS WILL BACK TO
THE SOUTHWEST EARLY THIS EVENING AND EASE...WITH WAVES EXPECTED TO
SUBSIDE BELOW SMALL CRAFT CRITERIA WITH THE OFFSHORE FLOW BY LATE
EVENING.

LMZ643>646-310015-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-111031T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1113 AM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST THIS EVENING. A
  FEW GUSTS TO 30 KNOTS ARE EXPECTED INTO THE EARLY AFTERNOON.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
308 
WHUS73 KMKX 302031
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
331 PM CDT SUN OCT 30 2011

...SOUTH WINDS REMAIN GUSTY AHEAD OF APPROACHING LOW PRESSURE...

.GUSTY SOUTH WINDS WILL PERSIST WITH A TIGHT PRESSURE GRADIENT
AROUND LOW PRESSURE...THAT WILL MOVE FROM EASTERN MINNESOTA
ACROSS WISCONSIN THIS AFTERNOON AND TONIGHT. WINDS WILL BACK TO
THE SOUTHWEST EARLY THIS EVENING AND EASE...WITH WAVES EXPECTED
TO SUBSIDE BELOW SMALL CRAFT CRITERIA WITH THE OFFSHORE FLOW BY
LATE EVENING.

LMZ643>646-310300-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-111031T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
331 PM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST THIS EVENING. A
  FEW GUSTS TO 30 KNOTS ARE EXPECTED INTO THE EARLY EVENING.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET LATER TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
164 
WHUS73 KMKX 310254
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
954 PM CDT SUN OCT 30 2011


LMZ643>646-310400-
/O.EXP.KMKX.SC.Y.0080.000000T0000Z-111031T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
954 PM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 29, 11:15 AM CDT, 4 hours 5 minutes earlier.

Area forecast discussion, Oct 29, 11:15 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 AM CDT SAT OCT 29 2011

.UPDATE....AVIATION/18Z TAFS/...MID LEVEL DECK OVER FAR SE WI HAS
DISSIPATED. WITH LINGERING CYCLONIC SHEAR ZONE AND COLD AIR
ALOFT...SCATTERED VFR CU MAY STILL POP UP THIS AFTERNOON ESP INM
EASTERN WI. SURFACE THROUGH 700 MILLIBAR RIDGE AXES TO DOMINATE
THROUGH ABOUT 6Z TONIGHT. THEN DECENT WARM AIR ADVECTION GETS
UNDERWAY QUICKLY. SOUNDINGS SATURATE FROM THE TOP/DOWN LATER
TONIGHT. WITH STRONG WAVE APPROACHING...700 VERTICAL MOTION PEAKS
AROUND MIDDAY IN KMSN AND SHIFTS INTO EASTERN WI DURING THE
AFTERNOON. WILL LOWER CEILINGS TO MVFR LEVELS IN SC WI SUNDAY
MORNING AND THEN DO SO IN THE EASTERN TAF SITES DURING THE
AFTERNOON. RAIN LOOKS FAIRLY EXTENSIVE...GIVEN STRENGTH OF SYSTEM.

PC

&&

.PREV DISCUSSION... /ISSUED 329 AM CDT SAT OCT 29 2011/

TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH

SURFACE TROUGH HAS MOVED EAST OVER LAKE MICHIGAN...BUT STILL UNDER
UPPER CYCLONIC FLOW UNTIL THE NOON HOUR...WITH 500 MB TEMPERATURES
OF -30C TO -34C...850 MB TEMPS AROUND -3C THROUGH THE MORNING. CU
RULE SHOWS SCT-BKN BETWEEN 12Z AND 18Z IN NE HALF OF CWA...THOUGH
FORECAST SOUNDINGS DRIER AND LEANING TOWARD SCATTERED STRATOCUMULUS
AT WORST.

00Z NAM HAD BETTER INITIALIZATION OF SFC DEW POINTS...CAPTURING DEW
POINTS IN THE TEENS OVER WRN IA FRIDAY AFTERNOON UNDER SURFACE RIDGE
AXIS. WHILE THE DRIEST AIR IS EXPECTED TO SLIDE TO THE SOUTH OF THE
FORECAST AREA...STILL LOWERED DEW POINTS A FEW DEGREES FROM GUIDANCE.

WITH 925MB TEMPS AROUND +4C NE TO +5C WEST..AND ACCOUNTING FOR A 2
DEGREE C SUPERADIABATIC BUMP WITH THE DRY AIR...HIGHS IN THE LOWER
50S NORTHEAST TO MID 50S SOUTHWEST LOOK REASONABLE.

DECENT OMEGA AND STRONG Q-VECTOR CONVERGENCE AFTER 06Z AS 850-700MB
WARM AIR ADVECTION OVERSPREADS SOUTHERN WISCONSIN...WITH THE 850 MB
THERMAL RIDGE ON TOP OF THE AREA BY 12Z SUNDAY...A BIT SLOWER ON 12Z
ECMWF. HOWEVER 295K ISENTROPIC SURFACES KEEP LOWER CONDENSATION
PRESSURE DEFICITS TO THE WESTERN CWA TOWARDS 12Z SO WILL HAVE SLIGHT
CHANCE POPS THERE. PRECIPITATION SHOULD QUICKLY FILL IN AND SPREAD
EAST AFTER 12Z SUNDAY.

THE WARM AIR ADVECTION AND INCREASING CLOUD COVER WILL LEAD TO EARLY
OVERNIGHT LOWS IN THE MID 30S...WITH WARMER UPPER 30S TO AROUND 40
NEAR THE LAKE...AROUND 03Z TO 06Z THEN STEADY TO SLOWLY RISING
TEMPERATURES.

SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

MODELS ARE NOW IN EVEN BETTER AGREEMENT FOR THE LOW PRESSURE SYSTEM
MOVING THROUGH ON SUNDAY. SOME SLIGHT PLACEMENT DIFFERENCES
REMAIN...BUT SEEMS MODELS ARE TRENDING TOWARD MORE NORTHERN
SOLUTION. SEEING MODERATE 850-700 MB WARM AIR ADVECTION...ALONG WITH
FAIRLY DEEP MOISTURE AND Q-VECTOR CONVERGENCE. ALSO...30-40 KT LOW
LEVEL JET POINTING INTO SRN WI BY LATE MORNING. MODELS HAVE BEEN
ADVERTISING THIS FOR A WHILE...AND HAVE BEEN PRETTY STEADY...SO
OPTED TO BUMP POPS UP TO CATEGORICAL FOR THE DAYTIME PERIOD. MAY SEE
SHOWERS LINGER INTO THE EVENING...WITH THE BEST CHANCE IN THE EAST.
CLOUDS WILL LIKELY PERSIST THROUGH THE NIGHT WITH THE SFC AND UPPER
LOWS OVERHEAD. WENT ON THE COOL SIDE OF MODELS FOR HIGH TEMPS WITH
CLOUDS/RAIN EXPECTED FOR MUCH OF THE NORMAL HEATING HOURS.

MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM

HIGH PRESSURE WILL RETURN TO THE REGION MONDAY...BRINGING A RETURN TO
QUIET WEATHER FOR THE BEGINNING OF THE WORK WEEK. HIGH TEMPERATURES
WILL LIKELY WARM TO A BIT ABOVE NORMAL BY TUESDAY...WITH SOUTHERLY
WINDS DEVELOPING AHEAD OF THE NEXT APPROACHING LOW.

WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM

MODELS CONTINUE TO SHOW WIDESPREAD PRECIP DEVELOPING WEDNESDAY
WITHIN BAROCLINIC ZONE STRETCHED ACROSS THE FORECAST AREA. QUITE A
FEW DIFFERENCES IN MODELS WITH TIMING OF PRECIP AND SUBSEQUENT SFC
LOW DEVELOPMENT ALONG THE BAROCLINIC ZONE. DIFFERENCES ENOUGH TO
HOLD TO HIGH END CHANCE FOR THE MOMENT...BUT WILL LIKELY SEE POPS GO
UP OVER THE NEXT DAY OR TWO AS DETAILS BECOME MORE CLEAR. WENT WITH
NEAR NORMAL TEMPS WEDNESDAY PER CURRENT MODELS...THOUGH WILL LIKELY
BE COOLER IF ENDS UP RAINING MOST OF THE DAY.

CARRIED SOME CHANCE POPS INTO THURSDAY...AS THE GFS BRINGS THE
SFC LOW TO JUST SOUTH OF CHICAGO BY THURSDAY EVENING. ECMWF KEEPS
THE LOW FAR ENOUGH SOUTH TO KEEP THINGS DRY. GENERALLY LOOKS QUIET
THEN FOR FRIDAY. LOOKS LIKE BELOW NORMAL TEMPS FOR THURSDAY AND
FRIDAY ON THE COOL SIDE OF THE DEPARTING SYSTEM.

AVIATION/12Z TAFS/...

PATCHY FOG WILL BURN AWAY BY 15Z...THEN QUIET VFR CONDITIONS INTO
THE EVENING WITH MAINLY CLEAR SKIES AND LIGHT WEST WINDS. CIRRUS/AC
ON THE INCREASE AFTER 00Z SUNDAY FROM WEST TO EAST...BUT REMAIN VFR
THROUGH THE FORECAST PERIOD. WHILE FAR WESTERN FORECAST AREA WILL
SEE PRECIPITATION MOVE IN AROUND 12Z SUNDAY...TAF SITES WILL REMAIN
DRY...EVEN MKE THROUGH 18Z SUNDAY. SOME GUSTS TO 25 TO 30 KNOTS
COULD BE POSSIBLE AT EASTERN TAF SITES AROUND/AFTER 12Z UNTIL LOWER
CLOUDS AND PRECIPITATION MOVE IN.  WILL HAVE TO WATCH FOR LOW-LEVEL
WIND SHEAR POTENTIAL LATE TONIGHT AS 600-2000 FT WINDS INCREASE TO
30 TO 35 KNOTS AFTER 06Z SUNDAY. RIGHT NOW EXPECT CLOUDS AND SURFACE
GRADIENT TO BE SUFFICIENT TO PREVENT TOTAL DECOUPLING OF SURFACE
WINDS...BUT WILL NEED TO BE WATCHED.

MARINE...

SURFACE RIDGING BRINGS LIGHT WEST WINDS AND MAINLY CLEAR CONDITIONS
INTO TONIGHT. SOUTH WINDS INCREASE RAPIDLY OVERNIGHT INTO SUNDAY AS
SURFACE LOW APPROACHES FROM THE WEST. TIGHT PRESSURE GRADIENT FROM
SURFACE UP TO 3000 FT TO 4000 FT WILL PRODUCE GUSTS OF 25 TO 30
KNOTS...WITH HIGHER GUSTS OVER THE OPEN WATERS BEYOND 5 NAUTICAL
MILES...DURING THE DAY SUNDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED FOR SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

TODAY/TONIGHT AND AVIATION/MARINE...REM
SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Oct 29, 10:21 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1021 AM CDT SAT OCT 29 2011

WIZ046-047-051-052-056>060-062>072-300915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1021 AM CDT SAT OCT 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE NEXT SEVEN DAYS.

LMZ643>646-300915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1021 AM CDT SAT OCT 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA
ON SUNDAY AS BREEZY SOUTH WINDS DEVELOP AHEAD OF LOW PRESSURE
APPROACHING FROM MINNESOTA. A GALE WARNING IS IN EFFECT SUNDAY FOR
SOUTHERLY GALES OVER THE OPEN WATERS BEYOND 5 NAUTICAL MILES FROM
SHORE.

GEHRING
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.